# SDR DALA2025060204217

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 31,768 hours, 12,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7448113) LH OVERWING EXIT SIGNS FWT/AFT EMERGENCY LIGHTS INOP. RPL BATTERY PACK PER B737MM 33-51. OPS CHECK OK.
